Elon Musk felt like he 'was dying' after 2nd COVID booster shot, cousin in 'peak health' suffered myocarditis
Coronavirus,Elon Musk,Coronavirus Vaccine,Booster Shots,Vaccine Skepticism
Elon Musk took to Twitter late Friday evening to share his personal experience with the second COVID booster shot, explaining he ran into "major side effects."
In a series of tweets, the Twitter CEO said he felt like he "was dying" and that a cousin of his in "peak health" suffered myocarditis, an inflammation of the heart which is listed as a possible side effect of some coronavirus vaccines.
"I had major side effects from my second booster shot. Felt like I was dying for several days. Hopefully, no permanent damage, but I dunno," Musk said in a tweet.
He added: "And my cousin, who is young & in peak health, had a serious case of myocarditis. Had to go to the hospital."
Related Coverage
AllSides Picks
Bias
Media Bias Alert: DOJ Claims Biden Admin Weaponized Gov’t to ‘Chill Free Speech’ Despite Internal Dissent
Andy Gorel
October 8th, 2026
Red Blue Translator
Anti-vaxxer
Headline Roundup
CBS, Trump Admin Offer Competing Accounts of Texas Man's Deportation
October 26th, 2026
Recommended Reading
The State of Self-Censorship in the Classroom
AllSides Staff
October 26th, 2026